# SDR AALA202401291497

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 20,527 hours, 8,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT ENTRY DOOR SLIDE BLEW OUT. AFT ENTRY DOOR SLIDE PARTIALLY DISLODGED. RESECURED AND ACCOMPLISHED SLIDE CHECK. PER AMM 25-66-01.
